MathSciNet Relay Station
MathSciNet bibliographic data
MR1446225 49J52 (47H15 47N10)
Ioffe, A. D. Directional compactness, scalarization and nonsmooth semi-Fredholm mappings. Nonlinear Anal. 29 (1997), no. 2, 201–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement